Title: Totally real bisectional curvature, Bochner-Kaehler and Einstein-Kaehler manifolds
Authors: Chen, BY ×
Dillen, Franki #
Issue Date: 1999
Publisher: Elsevier science bv
Series Title: Differential geometry and its applications vol:10 issue:2 pages:145-154
Abstract: By studying various curvature properties of Kaehler manifolds, we establish many new simple geometric characterizations of Bochner-Kaehler and Einstein-Kaehler spaces and of complex space forms.
ISSN: 0926-2245
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Geometry Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science